MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH C-QUR TACHSHIELD; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH C-QUR TACHSHIELD; MESH, SURGICAL, POLYMERIC
Model Number 31633
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862); Skin Infection (4544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced avulsion from fascia infection, fistula, recurrence, incarceration, adhesions, fluid drainage, wound vac, fascial wound dehiscence with bowel evisceration, enterocutaneous fistula, small bowel resection and enteroenterostomy, ((b)(6) 2014) ultrasound guidance tan fluid collection.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
MESH C-QUR TACHSHIELD
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key12914346
Report Number3011175548-2021-01215
Device Sequence Number14770176
Product Code FTL
UDI-Device Identifier00650862316339
UDI-Public00650862316339
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number31633
Device Catalogue Number31633
Device Lot Number10877160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale